Translator Disclaimer
January 2004 Gradient estimates of Dirichlet heat semigroups and application to isoperimetric inequalities
Feng-Yu Wang
Ann. Probab. 32(1A): 424-440 (January 2004). DOI: 10.1214/aop/1078415841

Abstract

By using probabilistic approaches, some uniform gradient estimates are obtained for Dirichlet heat semigroups on a Riemannian manifold with boundary. As an application, lower bound estimates of isoperimetric constants are presented in terms of functional inequalities.

Citation

Download Citation

Feng-Yu Wang. "Gradient estimates of Dirichlet heat semigroups and application to isoperimetric inequalities." Ann. Probab. 32 (1A) 424 - 440, January 2004. https://doi.org/10.1214/aop/1078415841

Information

Published: January 2004
First available in Project Euclid: 4 March 2004

zbMATH: 1087.58017
MathSciNet: MR2040788
Digital Object Identifier: 10.1214/aop/1078415841

Subjects:
Primary: 58G11, 60J60

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.32 • No. 1A • January 2004
Back to Top